MAUDE Adverse Event Report: TIDI PRODUCTS LLC ALARM SENSOR, 30-DAY BED SENSOR PAD; MONITOR, BED PATIENT

TIDI PRODUCTS LLC ALARM SENSOR, 30-DAY BED SENSOR PAD; MONITOR, BED PATIENT
Model Number 8283
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pressure Sore/Ulcer (2326)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is based solely on the information provided by the customer.The product lot number was not provided, therefore the device history review could not be performed.A product manager for tidi products, noted that the wound care nurse stated the sensor pad is hard and interacts with patient¿s bony prominences (ischium and sacrum).Also, noted that she hasn't heard specifically from other nurses that pressure injuries were caused by the pad, but nurses are being cautious in their use with the sensor pad and skin breakdown.A review of the complaint database did not reveal any similar events against this device, this complaint was an isolated event.Per the ifu application instructions, it states; place bottom sheet over sensor pad.If needed, use an incontinence pad to protect sensor pad from urine or other liquids.Sensor pad may fail if liquid enters at neck of sensor pad.Instructions for use (ifu) were reviewed and found to provide adequate instructions and warnings for safe and effective use of the device.The ifu states if the alarm and/or sensor do not function properly, remove the alarm and sensor from service and replace them with a properly functioning alarm and/or sensor.Do not use the alarm or sensor if it does not activate each time weight is removed from the sensor, or if the chair belt sensor is unfastened.At this time there is no evidence that a manufacturing non-conformity contributed to the reported complaint.Therefore, no corrective or preventative actions are necessary.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Manufacturer reference file (b)(4).
 
Event or Problem Description
Customer reported a patient without pressure injury developed a pressure injury sitting on bed sensor pad under sheet on mattress.Patient involvement, no lot# provided.Product is not available for return and or evaluation.No further info received.

Brand Name
ALARM SENSOR, 30-DAY BED SENSOR PAD
Common Device Name
MONITOR, BED PATIENT
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key21637815
Report Number2182318-2025-00025
Device Sequence Number15582506
Product Code KMI
UDI-Device Identifier10190676004376
UDI-Public10190676004376
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8283
Device Catalogue Number8283
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2025
Initial Report FDA Received Date03/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown